# SDR 0004205508

- Difficulty date: November 11, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N508US
- Make and model: Boeing 757251
- Aircraft serial: 23197
- Aircraft time: 50,716 hours, 21,206 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED EICAS MESSAGE LEFT AFT ENTRY DOOR.  ABORTED TAKEOFF ROLL AT 110 KNOTS.  MAINTENANCE ADJUSTED DOOR 4L PROXIMITY SENSOR.  OPERATIONAL CHECK OK.
